# SDR USAA2009012690161

- Difficulty date: January 10, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 44,275 hours, 18,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C3 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR41 TO FR47, -Y765.  REPLACED SEAT TRACK BETWEEN FR41 TO FR47, -Y765 IAW A320 SRM 51-42-11 & AIRBUS DRAWING D53371110.
